# SDR PLGA970613B

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341BE
- Make and model: Saab SF340A
- Aircraft serial: 340A063
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Intake
- Part number: NH24668081
- Condition: Overheated
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LGA - FLT 4554 - THE ENGINE INTAKE HEAT WAS SELECTED ON DURING FLIGHT FROM MHT-LGA.  CREW REPORTED RIGHT INTAKE FAIL LIGHT ILLUMINATED ALONG WITH A FAINT ODOR OF SMOKE.  THE INTAKE WAS SELECTED OFF.  AIRCRAFT CONTINUED AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A BURNED AND OVERHEATED AREA IN THE RIGHT LOWER INTAKE.  REPLACED INTAKE AND SYSTEM CHECKED GOOD.  (M)
